# SDR SWAA2022122785253

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 48,274 hours, 29,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE WILL NOT TEST.   REPLACED FORWARD MEGAPHONE IAW AMM 25-64-00. OPS CHECKED GOOD.
